Alert archive / Nevada / Wind Advisories in 2025
Wind Advisory 12, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Mar 30, 2025, 9:20 AM PDT for Modoc County, California; 4 counties in Nevada. It took effect at Mar 30, 2025, 1:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2025, 9:20 AM PDT (16:20 UTC)
- In effect from
- Mar 30, 2025, 1:00 PM PDT
- Expired
- Mar 30, 2025, 7:47 PM PDT
- In force
- 7 hr
- Issued by
- NWS Reno, NV
Counties Modoc County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 31 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 4.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
156 WWUS75 KREV 301620 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 920 AM PDT Sun Mar 30 2025 CAZ070-NVZ003-005-310300- /O.NEW.KREV.WI.Y.0012.250330T2000Z-250331T0300Z/ Greater Reno-Carson City-Minden Area-Northern Washoe County- Surprise Valley California- Including the cities of Eagleville, Cedarville, Sparks, Verdi, Fort Bidwell, Gerlach, Empire, Gardnerville, and Virginia City 920 AM PDT Sun Mar 30 2025 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 35 mph with gusts up to 45 to 50 mph. Wind prone areas will have gusts up to 55 mph. * WHERE...In California, Surprise Valley California. In Nevada, Northern Washoe County and Greater Reno-Carson City-Minden Area. * WHEN...From 1 PM this afternoon to 8 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. The strongest winds will be during the mid afternoon hours. Winds will slowly subside overnight, but gusty breezes are likely to continue overnight in wind prone and mountains areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-310000- /O.CON.KREV.LW.Y.0015.250330T1800Z-250331T0000Z/ Greater Lake Tahoe Area- Including the cities of Truckee, Markleeville, Glenbrook, South Lake Tahoe, Incline Village, Stateline, and Tahoe City 920 AM PDT Sun Mar 30 2025 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph and waves 2 to 4 feet. * WHERE...Greater Lake Tahoe Area. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ004-310600- /O.CON.KREV.LW.Y.0015.250330T1800Z-250331T0600Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Lovelock, Fernley, Fallon, Nixon, Silver Springs, and Imlay 920 AM PDT Sun Mar 30 2025 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph and waves 1 to 4 feet. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ HC
3 follow-up statements
297 WWUS75 KREV 302115 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 215 PM PDT Sun Mar 30 2025 NVZ004-312200- /O.NEW.KREV.WI.Y.0013.250331T1500Z-250401T0600Z/ /O.CON.KREV.LW.Y.0015.000000T0000Z-250331T0600Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Lovelock, Fernley, Fallon, Nixon, Silver Springs, and Imlay 215 PM PDT Sun Mar 30 2025 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... * WHAT...For the Lake Wind Advisory, southwest winds 20 to 30 mph with gusts up to 40 mph and waves 2 to 4 feet. For the Wind Advisory, southwest winds 25 to 35 mph with gusts 45 to 50 mph. Wind prone areas gusting to 55 mph. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...For the Lake Wind Advisory, until 11 PM PDT this evening. For the Wind Advisory, from 8 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ001-312200- /O.NEW.KREV.WI.Y.0013.250331T1500Z-250401T0600Z/ Mineral and Southern Lyon Counties- Including the cities of Mina, Smith Valley, Yerington, Hawthorne, and Schurz 215 PM PDT Sun Mar 30 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. Wind prone areas gusting up to 60 mph. * WHERE...Mineral and Southern Lyon Counties. * WHEN...From 8 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ070-NVZ003-005-310300- /O.CON.KREV.WI.Y.0012.000000T0000Z-250331T0300Z/ Greater Reno-Carson City-Minden Area-Northern Washoe County- Surprise Valley California- Including the cities of Eagleville, Cedarville, Sparks, Verdi, Fort Bidwell, Gerlach, Empire, Gardnerville, and Virginia City 215 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 35 mph with gusts up to 45 to 50 mph. Wind prone areas will have gusts up to 55 mph. * WHERE...In California, Surprise Valley California. In Nevada, Northern Washoe County and Greater Reno-Carson City-Minden Area. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. The strongest winds will be during the mid afternoon hours. Winds will slowly subside overnight, but gusty breezes are likely to continue overnight in wind prone and mountains areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-310000- /O.CON.KREV.LW.Y.0015.000000T0000Z-250331T0000Z/ Greater Lake Tahoe Area- Including the cities of Truckee, Markleeville, Glenbrook, South Lake Tahoe, Incline Village, Stateline, and Tahoe City 215 PM PDT Sun Mar 30 2025 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Southwest winds 25 to 30 mph with gusts up to 35 mph and waves 3 to 5 feet. * WHERE...Greater Lake Tahoe Area. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ HC
888 WWUS75 KREV 310006 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 506 PM PDT Sun Mar 30 2025 CAZ072-NVZ002-310115- /O.EXP.KREV.LW.Y.0015.000000T0000Z-250331T0000Z/ Greater Lake Tahoe Area- Including the cities of Stateline, Truckee, South Lake Tahoe, Incline Village, Markleeville, Tahoe City, and Glenbrook 506 PM PDT Sun Mar 30 2025 ...LAKE WIND ADVISORY FOR LAKE TAHOE HAS EXPIRED... The Lake Wind Advisory has expired. However, strong winds will continue. See Winter Storm Warning for the Tahoe area. $$ NVZ004-010015- /O.CON.KREV.LW.Y.0015.000000T0000Z-250331T0600Z/ /O.CON.KREV.WI.Y.0013.250331T1500Z-250401T0600Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Nixon, Lovelock, Fallon, Fernley, Imlay, and Silver Springs 506 PM PDT Sun Mar 30 2025 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... * WHAT...For the Lake Wind Advisory, southwest winds 20 to 30 mph with gusts up to 40 mph and waves 2 to 4 feet. For the Wind Advisory, southwest winds 25 to 35 mph with gusts 45 to 50 mph. Wind prone areas gusting to 55 mph. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...For the Lake Wind Advisory, until 11 PM PDT this evening. For the Wind Advisory, from 8 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ070-NVZ003-005-310300- /O.CON.KREV.WI.Y.0012.000000T0000Z-250331T0300Z/ Northern Washoe County-Surprise Valley California-Greater Reno- Carson City-Minden Area- Including the cities of Fort Bidwell, Virginia City, Empire, Gerlach, Gardnerville, Eagleville, Cedarville, Sparks, and Verdi 506 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Southwest winds 20 to 35 mph with gusts up to 45 to 50 mph. Wind prone areas will have gusts up to 55 mph. * WHERE...In California, Surprise Valley California. In Nevada, Northern Washoe County and Greater Reno-Carson City-Minden Area. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds may knock down burned trees in the Davis Fire burn area. The strongest winds will be during the mid afternoon hours. Winds will slowly subside overnight, but gusty breezes are likely to continue overnight in wind prone and mountains areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ001-010015- /O.CON.KREV.WI.Y.0013.250331T1500Z-250401T0600Z/ Mineral and Southern Lyon Counties- Including the cities of Mina, Schurz, Yerington, Smith Valley, and Hawthorne 506 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. Wind prone areas gusting up to 60 mph. * WHERE...Mineral and Southern Lyon Counties. * WHEN...From 8 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CM
387 WWUS75 KREV 310247 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 747 PM PDT Sun Mar 30 2025 NVZ004-312000- /O.CAN.KREV.LW.Y.0015.000000T0000Z-250331T0600Z/ /O.CON.KREV.WI.Y.0013.250331T1500Z-250401T0600Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Silver Springs, Imlay, Fallon, Nixon, Fernley, and Lovelock 747 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... ...LAKE WIND ADVISORY IS CANCELLED... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Western Nevada Basin and Range. * WHEN...From 8 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ070-NVZ003-005-310400- /O.CAN.KREV.WI.Y.0012.000000T0000Z-250331T0300Z/ Surprise Valley California-Greater Reno-Carson City-Minden Area- Northern Washoe County- Including the cities of Virginia City, Empire, Cedarville, Sparks, Verdi, Gerlach, Eagleville, Fort Bidwell, and Gardnerville 747 PM PDT Sun Mar 30 2025 ...WIND ADVISORY IS CANCELLED... $$ NVZ001-312000- /O.CON.KREV.WI.Y.0013.250331T1500Z-250401T0600Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Schurz, Mina, Yerington, and Smith Valley 747 PM PDT Sun Mar 30 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. Wind prone areas gusting up to 60 mph. * WHERE...Mineral and Southern Lyon Counties. * WHEN...From 8 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Mar 30, 2:03 AM PDT, 7 hours 17 minutes earlier. Its key messages:
- * Periods of rain and mountain snow through Tuesday, making for difficult travel in and across the Sierra. * Winds increase Sunday afternoon but peak Monday afternoon, impacting aviation and recreational activities. * Unsettled weather continues late this week before a drier weather pattern is favored next weekend and beyond.
Area forecast discussion, Mar 30, 2:03 AM PDT, 7 hours 17 minutes before
Area Forecast Discussion
National Weather Service Reno NV
203 AM PDT Sun Mar 30 2025
.KEY MESSAGES...
* Periods of rain and mountain snow through Tuesday, making for
difficult travel in and across the Sierra.
* Winds increase Sunday afternoon but peak Monday afternoon,
impacting aviation and recreational activities.
* Unsettled weather continues late this week before a drier
weather pattern is favored next weekend and beyond.
&&
.DISCUSSION...
Current composite reflectivity shows our next weather maker
already bringing rain to California. As the prefrontal band pushes
through, locations along the Sierra could see light snow showers
early this morning. However, snow arrives in earnest this morning
around 5-6am with snow levels around 5200 ft. Snow levels start to
rise after daybreak, pushing levels above 6500 ft. This will
likely bring rain showers for Sierra communities like Truckee,
South Lake Tahoe, and Incline Village. Showers will be light
through today, with minimal spillover into W NV valleys.
Snow intensity picks up late this evening and continues through
Monday afternoon, with a 12 hour period of snowfall rates between
1 and 2 inches per hour. This will bring impacts to both the
Monday AM and PM commute, especially for Sierra communities. Chain
controls and travel delays are likely; if you need to travel over
the passes, do so by tonight. For specifics on snow levels, rates,
and amounts, please see the avalanche discussion below.
The best opportunity for W NV spillover will be Monday morning,
ahead of the AM commute. Snow levels will be about 1000 ft above
valley floors. While little to no accumulations are likely, slick
roads and travel delays are a good bet early Monday morning.
Strong wind gusts can be expected today and Monday, with Monday
being the gustiest day. While probabilities for widespread strong
gusts have decreased, due to an increased chance in spillover
Monday morning, wind gusts will remain elevated both days. The
gustiest winds Monday have shifted to S Lyon and Mineral counties,
with gusts over 60 mph possible. Bumpy flights, blowing dust
downwind of desert sinks, and difficult travel for high profile
vehicles is likely.
Sierra snow showers die down overnight Monday into Tuesday but
pick back up Tuesday afternoon. Snowfall totals won't be nearly as
high with this second system, with up to 12 inches of snow along
the Sierra crest. Afternoon wind gusts will be elevated, but not
nearly as windy as today and Monday. Light snow showers in the
Sierra stick around Wednesday through Thursday but beyond that,
the upper level pattern suggests drying conditions as ridging
starts to build to our north. -Giralte
&&
.AVIATION...
Our incoming storm today brings periods of gusty winds, rain, and
mountain snow this morning through Tuesday. Snow showers will be
light today but will lower CIGS/VIS to MVFR or occasional IFR
conditions at KTRK/KTVL. Spillover today will be minimal but can't
rule out a few light rain showers for Sierra front terminals; brief
MVFR conditions possible. Of greater concern to KRNO/KCXP/KMEV
will be mountain obscuration and increased winds.
Snow intensity increases late tonight through Monday, bringing
LIFR/IFR conditions to KTRK/KTVL with lower CIGS/VIS. Spillover
chances are greater Monday morning for Sierra front terminals,
with MVFR/LIFR conditions possible.
Strong southerly surface winds today and Monday, combined with a
strong westerly jet overhead, will bring prevalent LLWS and
mountain wave turbulence. This will persist for all terminals
through tonight and again Monday.
-Salas/Giralte
&&
.AVALANCHE...
Heavy mountain snow and strong winds expected through Wednesday
for the Sierra as two storm systems impact our area.
* SWE and SLRs: Up to 1.25" of SWE along the highest peaks in the
Tahoe Basin today, otherwise 0.25-0.5". Locally lower in Mono
County, with SWE up to 0.5" along the highest peaks. The second
wave Monday brings 1.5-2.5" SWE for the Tahoe Basin and 1-2"
for Mono County (highest in northern Mono County). SLRs for both
waves will range from 9-12:1 with the lowest SLRs late this
afternoon.
* Snow levels, totals, and rates: Snow levels will start out
around 5200 ft this morning but rise to near 7000 ft (7300 ft
Mono) by early afternoon. Snow totals today have up to 12 inches
for the Tahoe Basin, and locally lower for Mono with less than 8
inches. Monday will bring up to 2 and a half feet of snow for
the Tahoe Basin, with 12-24" for northern Mono County and up to
18 inches near Mammoth Lakes. Hi-res model guidance has trended
up for SWE/QPF for Monday, which explains the shift towards
higher snow totals. The heaviest snowfall rates will take place
Monday between 5am and 5pm with 1-2"/hr expected.
* Ridgetop winds: Winds will remain elevated through this storm
system, with westerly wind gusts up to 100 mph along ridgetops.
* Lightning: We are in an area of "general thunder" today and
tomorrow from the Storm Prediction Center. As of now, there is
a 10-15% chance for lightning today (primarily for the Tahoe
Basin) with a 10-20% chance Monday.
-Giralte
&&
.REV Watches/Warnings/Advisories...
NV...Winter Storm Warning from 5 PM this afternoon to 11 PM PDT
Monday NVZ002.
Lake Wind Advisory from 11 AM this morning to 5 PM PDT this
afternoon NVZ002.
Lake Wind Advisory from 11 AM this morning to 11 PM PDT this
evening NVZ004.
CA...Winter Storm Warning from 5 PM this afternoon to 11 PM PDT
Monday CAZ071-072.
Lake Wind Advisory from 11 AM this morning to 5 PM PDT this
afternoon CAZ072.
Winter Weather Advisory from 11 PM this evening to 11 PM PDT
Monday CAZ073.
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:57 PM PDT | Winter Weather Advisory | REV | Alpine, El Dorado, Lassen, Nevada, Placer, Plumas and 1 more | 12 hr |
| Mar 30, 2:15 PM PDT | Wind Advisory | REV | Churchill, Lyon, Mineral, Pershing, Washoe | 33 hr |
Nearby
Wind Advisories in Nevada, 2025Wind Advisories in California, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.